# SDR SWAA2024081314296

- Difficulty date: July 19, 2024
- Submitted: August 13, 2024
- Operation: Air carrier
- Aircraft: N257WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32515
- Aircraft time: 59,419 hours, 35,640 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FWD CUTOUT HAS CRACKED FRAME AND DEPRESSOR<[01] REMOVED AND REPLACED R1 DOOR FWD CUTOUT STUB FRAME AND DEPRESSOR ER SRM 51-40-02-0G-0 AND BOEING DWG 141A8370 REV: D.  SEE INDIVIDUAL STEP SIGN OFF FOR DETAILS. TASK CARD COMPLETED;[02] VERIFIED CORRECTIVE ACTION 1
